# SDR ORJA9889

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN DUE TO THE FACT THAT THE RIGHT ENIGNE WOULD NOT IDLE BELOW 68 PERCENT N2.  ENTERED DMI NR 13546.  (M)
